SVRA

Heacock Classic "Gold Cup" Historic Races

Provisional Schedule

Endurance Series

Virginia International Raceway, Alton, Va September 24-27, 2020 **Sprint Series**

SVRA

9/3/20

Full-Course Configuration: 3.27 miles

5:00pm – 7:00pm Facility Access (Approx. time)

Staging will begin across from registration, once load-in begins, continue past registration, turn right, go to grass lot and look for staging FLAGS:

RED FLAG: Tractor trailers/RV tow haulers

BLUE FLAG: Pull-along trailers YELLOW FLAG: Garage tenants

Trans Am will stage in the south paddock

Thursday, September. 24

7:00am—5:00pm Registration

7:30am Test Day Drivers Mtg—Victory Circle

(for those who didn't complete virtual meeting)

7:00am—5:00pm Tech Inspection-Test Day/DOP/TOP Participants plan Tech by 3:00pm. After 3pm, priority to 1st 4 Run Groups of Friday Schedule.

8:00am—5:00pm TEST DAY/DOP/TOP

Friday, September 25

11:50am

/:00am5:00pm	Registration		
7:00am5:00pm	Tech Inspection		
7:30am	Drivers' Meeting – Victory Circle		
(for those who didn't complete virtual meeting)			
8:00am	Groups 10, 11	Practice	
8:25am	Groups 8, 12b	Practice	
8:50am	Groups 1, 3, 4, 5b	Practice	
9:15am	Groups 6, 12a	Practice	
9:40am	Groups 2, 9	Practice	
10:05am	IGT	Qualifying 1	
10:30am	Groups 5a, 7	Practice	
10:55am	Miata Heritage Cup	Practice	
11:20am	TA/XGT/SGT/GT	Practice 30min	

Practice 30min

12:20pm—1:20pm LUNCH BREAK

TA2

1:20pm	Groups 10, 11	Qualifying 1
1:45pm	Groups 8, 12b	Qualifying 1
2:10pm	Groups 1, 3, 4, 5b	Qualifying 1
2:35pm	Groups 6, 12a	Qualifying 1
3:00pm	IGT	Qualifying 2
3:25pm	Groups 5a, 7	Qualifying 1
3:50pm	Miata Heritage Cup	Qualifying 1
4:15pm	Groups 2, 9	Qualifying 1
4:40pm	TA/XGT/SGT/GT	Qualifying 40min
5:20pm	TA2	Qualifying 20min
5:40pm	End of on-track activities	

Saturday, September 26

7:30am—3:00pm	Registration	
8:00am—11:00am	Tech Inspection	
10:00am	HAGERTY Show	& Shine at the Gallery
8:00am	Groups 6, 12a	Qualifying 2
8:25am	Groups 1, 3, 4, 5b	Qualifying 2
8:50am	Groups 8, 12b	Qualifying 2
9:15am	Groups 10, 11	Qualifying 2

Saturday, cont.

9:40am	Groups 2, 9	Qualifying 2
10:05am	Miata Heritage Cup	Qualifying 2
10:30am	IGT	Feature Race 1
10:55am	Groups 5a, 7	Qualifying 2
11:20am	TA/XGT/SGT/GT	Feature Race 75min

12:35pm—1:35pm LUNCH BREAK

1:35pm	Groups 2, 9	Feature Race 1**
2:00pm	TA2	Feature Race 75min
3:15pm	Groups 8, 12b	Feature Race 1**
3:40pm	Groups 1, 3, 4, 5b	Feature Race 1**
4:05pm	Groups 10, 11, IGT	Feature Race 1**
4:30pm	Groups 5a, 7	Feature Race 1**
4:55pm	Groups 6, 12a	Feature Race 1**
5:20pm	Miata Heritage Cup	Feature Race 1
5:45pm	End of on-track activities	

Sunday, September 27

8:00am—12 noon Registration

7:50am 8:00am—9:00an End# 1	ALL ENDURO CARS Note of the N	nduro	60 min. 1 pit stop
0.05	0 5 7	Г. (D 2**
9:05am	Groups 5a, 7	Feature	Race 2**
9:35am	Groups 2, 9	Feature	Race 2**
10:05am	Groups 6, 12a	Feature	Race 2**
10:35am	Groups 1, 3, 4, 5b	Feature	Race 2**
11:05am T	rans Am = ALL CLASSES	Feature Ra	ice 2 70min

12:20pm—1:20pm LUNCH with QUIET HOUR

1:10pm	ALL ENDURO CARS ON GRID	
1:20pm—2:35pm	Historic/GTP/GT Enduro	75 min.
End # 2 (Groups 5a, 6a, 7, 9, 10, 11, 12a, IGT)	2 pit stops

2:35pm	Groups 8, 12b	Feature Race 2**
3:05pm	Miata Heritage Cup	Feature Race 2
3:35pm	Groups 10, 11	Feature Race 2**
4:05nm	End of on trook nativities	

4:05pm End of on track activities

RACE & RUN GROUPS—VIR

SVRA Groups 1, 3, 4, 5b SVRA Groups 6, 12a

SVRA Groups 2, 9 SVRA Groups 10, 11

SVRA Groups 8, 12b SVRA Groups 5a, 7

International GT Miata Heritage Cup

Trans Am Series

Group Splits: 5a (BSR, S2, VS2) 5b (FM1, FM2, WSR) 6a (AP) 6b (AS, BP, TA)

THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS

** Split start--2 Pace Cars--if deemed necessary Run Groups are Subject to Change based on Entries.